RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 895–911 (Mi mz11547)  

Semigroup Classification and Gelfand–Shilov Classification of Systems of Partial Differential Equations

I. V. Mel'nikova, U. A. Alekseeva

Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: Two approaches to systems of linear partial differential equations are considered: the traditional approach based on the generalized Fourier transform and the semigroup approach, under which the system is considered as a particular case of an operator-differential equation. For these systems, the semigroup classification and the Gelfand–Shilov classification are compared.

Keywords: semigroup of operators, Fourier transform, system of partial differential equations, abstract Cauchy problem, distribution.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.А03.21.0006
This work was supported by Regulation no. 211 of the Government of the Russian Federation (contract no. 02.A03.21.0006).


DOI: https://doi.org/10.4213/mzm11547

Full text: PDF file (634 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 886–899

Bibliographic databases:

Document Type: Article
UDC: 517.983+517.982.4+517.95
Received: 03.02.2017
Revised: 30.12.2017

Citation: I. V. Mel'nikova, U. A. Alekseeva, “Semigroup Classification and Gelfand–Shilov Classification of Systems of Partial Differential Equations”, Mat. Zametki, 104:6 (2018), 895–911; Math. Notes, 104:6 (2018), 886–899

Citation in format AMSBIB
\Bibitem{MelAle18}
\by I.~V.~Mel'nikova, U.~A.~Alekseeva
\paper Semigroup Classification and Gelfand--Shilov Classification of Systems of Partial Differential Equations
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 895--911
\mathnet{http://mi.mathnet.ru/mz11547}
\crossref{https://doi.org/10.4213/mzm11547}
\elib{http://elibrary.ru/item.asp?id=36448728}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 886--899
\crossref{https://doi.org/10.1134/S0001434618110329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059280855}


Linking options:
  • http://mi.mathnet.ru/eng/mz11547
  • https://doi.org/10.4213/mzm11547
  • http://mi.mathnet.ru/eng/mz/v104/i6/p895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:76
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019